# SDR DALA2019111406637

- Difficulty date: November 13, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N975DL
- Make and model: Doug MD-88
- Aircraft serial: 53243
- Aircraft time: 74,338 hours, 55,395 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Transformer
- Condition: Failed
- Location: Cabin Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED SMOKE SMELL AFT CABIN ALARM SOUNDED SMELL DISSIPATED. CREW INFORMED TO FILL OUT REPORT. CALL CAR NO GO ODI ATTACHED. WHILE WAILKING THROUGH CABIN LOOKING FOR ANY INDICATION OR SMELL OF SMOKE THE AFT LT LAV HAS A LOUD BUZZING SOUND COMING FROM CABIN LIGHT TRANSFORMER IN CEILING. REPLACED T1-91 TRANSFORMER IN AFT LEFT LAV PER MD 88 AMM 33-00. W/C 2120 -2367 COMPLETED THROUGH STEP 6 NO FLUID CONTAMINATION FOUND IN DUCTS DUE TAKEOFF RUN STEP 7. REF LP NUM 1356182 FOR T/S AND DUCT BURNOUT. (LP5586695)
